... injury in '05. It was controlled with Mobic for years and then 4 years ago I had to start taking pain meds for it occasionally. Well in August of last year I fell twice and ended up with a bulging disc at L5-S1. My pain increased by a lot including severe sciatica of the left leg. After a long ordeal of being shuffled from doc to doc I started epidural steroid injection in December. I am to have one every 3 weeks for 3 shots. I had severe pain for about 4 days following the first shot, then a return to normal pain levels, no improvement. After the second injection I had greatly increased pain for 7 days and then a severe flare landing me in the ER. I have had difficulty urinating (now have a UTI due to this), continuous stabbing pain at the injection site and following the injection path which makes it impossible to sit for long, increased sciatic pain on my left leg and NEW sciatic pain in my RIGHT leg, severe back spasms, and numbness down my left leg. Has anyone else had experiences like this with steroid injections?? My doctor is not taking me seriously at all. But the nurse said this happens several times a year with patients at this clinic. Is it the med or are they screwing up the actual injection process??? Please help